MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "the issue appears to be that the catheter was deformed (flattened.Patient is fine.Replaced with a new one.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged sheath was confirmed by complaint investigation of the returned sample.The customer returned one, opened psi kit for analysis.Visual analysis confirmed that the location of the kink corresponds to where the sheath is in contact with the guidewire advancer assembly in the packaging.A device history record review was performed, and no relevant findings were identified.Based on the damage observed on both the sheath and protective tubing, packaging design likely caused or contributed to this defect.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24301908
Report Number3006425876-2026-00128
Device Sequence Number14756111
Product Code DYB
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)230217(17)270228(10)71F23B1251(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number71F23B1251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown